# SDR SIMA200232306

- Difficulty date: November 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fire
- Condition: Detected
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

BOS - FLT 4772 - CREW REPORTED A NR 1 ENGINE TAILPIPE FIRE DURING START.  ALL ENGINE INDICATIONS WERE NORMAL AND NO FIRE WARNING OR EICAS MESSAGES.  CREW FIRED BOTH FIRE BOTTLES AND SAFELY EVACUATED PASSENGERS FROM AIRCRAFT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  FAULT ISOLATION MANUAL WAS FOLLOWED WITH NO DEFECTS NOTED DURING 5 ENGINE STARTS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
